| Model Number |
173052 |
| Medical Device Problem Codes |
Failure to Fire (2610); Insufficient Device Problem Information (3190); Firing Problem (4011)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a gastric bypass procedure, at the start of the procedure, the firing was not smooth then stopped.The device was replaced with the same model from a different lot number to complete the procedure.No patient injury was reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.